# SDR SWAA2023070757964

- Difficulty date: June 10, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 51,544 hours, 30,702 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SEAL-PLATE ACCESS PANEL 343AB AT RT HORIZONTAL STAB 2023-378711<[01] REPLACED SEAL-PLATE ACCESS PANEL 343AB (BLADE ASSY) AT RT HORIZONTAL STAB. IAW B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9 AND B737-700 SRM 51-40-02-0G-0;[02] TASK CARD COMPLETE.
